# SDR 2017FA0000385

- Difficulty date: October 19, 2016
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N351HW
- Make and model: Snias AS350B3
- Aircraft serial: 4123
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bushing
- Part number: 0292510460
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT LANDED ON THE SCENE AS NORMAL.  THE MEDICAL CREWS BEGAN TO LOAD THE PATIENT, AS THE PILOT NOTICED ON HIS POST FLIGHT INSPECTION THERE WAS AN AMOUNT OF OIL ON THE ENG DECK.  AS PRECAUTIONARY THE PILOT TOLD THE CREW MEMBERS THAT THEY COULD NOT TAKE THE ACFT DUE TO THE OIL LEAK.  THEY CALLED IN A BACKUP ACFT.  THE ACFT WAS GROUNDED AND MX STAFF PERFORMED A FIELD INSPECTION IAW ENG MANUAL.  A LEAK CHECK AND GROUND RUN WAS PERFORMED AND ACFT WAS RETURNED TO SERVICE IN AIRWORTHY CONDITION.  PERFORMED INSPECTIONS SUCH AS A P CHECK PERFORMED TO ENSURE ITS AIRWORTHINESS.
